| Model Number |
60007 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Eye / Vision Problem (4471)
| Date of Event |
01/22/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
A site reported to rxsight that a patient's light adjustable lens+ (lal+, sn: (b)(6), +22.0d) was explanted due to "higher order aberrations in the lens" and a new light adjustable lens (lal, sn: (b)(6), +22.5d) implanted as a replacement.
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.The lal was cut during explantation and only half of the lens returned to rxsight.Due to the condition of the lens, an evaluation could not be performed.Manufacturer reference#: (b)(4).